Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DerDav

Moisturizer

Recommended Posts

Is moisturizer supposed to make your skin shiny? and also im afraid to switch moisturizers and my regimen with the one from the starter kit when it comes because it makes my face red..... and also when i switch moisturizers it makes my skin red

Share this post


Link to post
Share on other sites

Hi there. Moisturizer is supposed to help hydrate your skin. Is it making your skin shiny? Redness and burning after the moisturizer step is a common complaint. It's actually the BP that's irritating your skin. Any discomfort you experience is only temporary. I hope this answers your questions and concerns about moisturizing. :) Your post was a little confusing.

Share this post


Link to post
Share on other sites

Gently pat your face after moisturizing. That'll reduce the shininess. Also there's a posibility that you may have put way too much moisturizer on your face.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×